# SDR ASAA2021010233800

- Difficulty date: January 2, 2021
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 45,882 hours, 13,964 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Part number: 0851HT1
- Condition: Inoperative
- Location: Pitot Tube
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER THE AFTER START CHECKLIST LT ELEV PITOT ILLUMINATED.  GROUNDED-YES.  REMOVED & REPLACED THE LT ELEV FEEL SYSTEM PITOT PROBE, PER B737-800 AMM 27-31-94.  LEAK TEST GOOD, PER AMM 27-31-17 PITOT HEAT.  OPERATIONS CHECKS NORMAL, PER AMM 30-31-00.
